# SDR RYNA200600010

- Difficulty date: December 18, 2006
- Submitted: January 29, 2007
- Operation: Air carrier
- Aircraft: N151GX
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24451
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Shutdown
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF RUN WHEN JUST APPROACHING EIGHTY (80) KNOTS, THE RIGHT HAND PACK-OFF LIGHT ILLUMINATED.  PERFORMED BITE CHECK ON PACK CONTROLLER, NO FAULTS FOUND.  ALSO, RECYCLED UTILITY BUSSES AND RESET N3 CARD, OPS CHECKED NORMAL.
